Posted 22 January 2013 - 05:00 PM
Posted 22 January 2013 - 08:31 PM
I don't really know about Dianette/Dianne 35 (sorry), but I just wanted to chime in about the high testosterone level. Have you gotten an annual exam recently just to be sure the high testosterone levels aren't linked to problems with your ovaries? You can check out GreenGables posts about BCP, I'm sure it'll offer some helpful info about what you are looking for.
Posted 01 February 2013 - 07:55 AM
Diane is the worse, you really dont want to go on it. If you want clear skin but don't mind gaining pounds, possibly having hair loss and getting thrombosis and migraines, then fine but i'll be honest, its a very old school medication and all my friends and family who take it have the worse side effects.
On a less negative note, i do hear of a small number of people who are okay on it but i heard its getting banned in Canada and is banned in many countries.
I heard you can't be on it for more than 5-6 months because it increases risks of depression and mood mood problems. There are so many ways to balance your hormones now.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users